# SDR ASAA1158857

- Difficulty date: January 20, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 12,739 hours, 3,885 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE DISENGAGED AT CRUISE ALTITUDE.  MUTIPLE ATTEMPTS TO RE-ENGAGE AUTOTHROTTLE RESULTED IN DIS-ENGAGEMENTS EACH TIME AFTER 10 SECS.  AUTOTHROTTLE NEVER RE-ENGAGED PROPERLY FOR REST OF FLIGHT.  A/T FFR SHOWS 4 FAULTS ON FLT LEG 7-22-31687 ASM 1 RATE MONITOR FAULT.  PERFORMED FIM 22-31-00-810-805 CURRENT & SERVO MOTOR TEST PASSED.  NO OTHER FAULT RECORDED IN FFR & NO HISTORY PAST 60 DAYS.
